# SDR AALA2020050549001

- Difficulty date: May 1, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,001 hours, 5,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT ON SEAT ROW 12. BROKEN WIRE AT CONNECTOR 3260VC5-A RETERMINATED PER WDM 33-51-07.
